Publications

2018 | Optimal Hardy inequalities for Schrödinger operators on graphs | Keller, Matthias; Pinchover, Yehuda; Pogorzelski, Felix
Zeitschrift: Comm. Math. Phys. Seiten: 767–790 Band: 358 Link zur Publikation , Link zum Preprint

2018 | The Kazdan-Warner equation on canonically compactifiable graphs | Keller, Matthias; Schwarz, Michael
Zeitschrift: Calc. Var. Partial Differential Equations Seiten: 18 pp. Band: 57 Link zur Publikation , Link zum Preprint ,

2018 | An improved discrete Hardy inequality | Matthias Keller, Yehuda Pinchover, Felix Pogorzelski
Zeitschrift: American Mathematics Monthly Seiten: 347–350 Band: 125 Link zur Publikation , Link zum Preprint

2018 | Error estimates for spectral convergence of the graph Laplacian on random geometric graphs towards the Laplace--Beltrami operator | Nicolas Garcia Trillos, Moritz Gerlach, Matthias Hein, Dejan Slepcev
Link zum Preprint

2017 | Convergence of Dynamics and the Perron-Frobenius Operator | Moritz Gerlach
Zeitschrift: Israel Journal of Mathematics, to appear Link zur Publikation , Link zum Preprint

2017 | Mean ergodicity vs weak almost periodicity | Moritz Gerlach, Jochen Glück
Zeitschrift: Studia Mathematica, to appear Link zum Preprint

2017 | Remarks on curvature dimension conditions on graphs | Florentin Münch
Zeitschrift: Calculus of Variations and Partial Differential Equations Reihe: 56 Verlag: Springer Seiten: 11 Link zum Preprint

2017 | On a Convergence Theorem for Semigroups of Positive Integral Operators | Moritz Gerlach, Jochen Glück
Zeitschrift: Comptes rendus - Mathematics, to appear Link zur Publikation , Link zum Preprint

2017 | Sectional curvature of polygonal complexes with planar substructures | Matthias Keller, Norbert Peyerimhoff, Felix Pogorzelski
Zeitschrift: Advances in Mathematics Seiten: 1070--1107. Band: 307 Link zur Publikation , Link zum Preprint

2017 | Global properties of Dirichlet forms in terms of Green's formula | aeseler, Sebastian; Keller, Matthias; Lenz, Daniel; Masamune, Jun; Schmidt, Marcel;
Zeitschrift: Calc. Var. Partial Differential Equations Seiten: 56-124. Band: 56 Link zum Preprint

2017 | Geometric and spectral consequences of curvature bounds on tessellations | Matthias Keller
Reihe: Lecture Notes in Mathematics Verlag: Springer Buchtitel: Modern Approaches to Discrete Curvature Band: 2184 Link zur Publikation , Link zum Preprint

2017 | Lower Bounds and the Asymptotic Behaviour of Positive Operator Semigroups | Moritz Gerlach, Jochen Glück
Zeitschrift: Ergodic Theory and Dynamical Systems, to appear Link zur Publikation , Link zum Preprint

2017 | Convergence of Positive Operator Semigroups | Moritz Gerlach, Jochen Glück
Link zum Preprint

2016 | Note on uniformly transient graphs | Matthias Keller, Daniel Lenz, Marcel Schmidt, Radosław K. Wojciechowski
Zeitschrift: Revista Iberoamericana Seiten: 831–860 Band: 33 Link zur Publikation , Link zum Preprint

2016 | Note on short time behavior of semigroups associated to selfadjoint operators | Matthias Keller, Daniel Lenz, Florentin Münch, Marcel Schmidt, Andras Telcs
Zeitschrift: Bullettin of the London Mathematical Society, to appear Link zum Preprint

2016 | General Cheeger inequalities for p-Laplacians on graphs | Matthias Keller, Delio Mugnolo
Zeitschrift: Nonlinear Analysis: Theory, Methods & Applications Seiten: 80–95 Band: 147 Link zur Publikation , Link zum Preprint

2016 | A Feynman–Kac–Itô formula for magnetic Schrödinger operators on graphs | Batu Güneysu, Matthias Keller, Marcel Schmidt
Zeitschrift: Probability Theory and Related Fields Seiten: 365-399 Band: 165 Link zur Publikation , Link zum Preprint

2015 | Geometry and spectrum of rapidly branching graphs | Matthias Keller, Felix Pogorzelski, Florentin Münch
Zeitschrift: Mathematische Nachrichten Seiten: 1636–1647 Band: 289 Link zur Publikation , Link zum Preprint

2015 | Cheeger inequalities for unbounded graph Laplacians | Frank Bauer, Matthias Keller, Radoslaw Wojciechowski
Zeitschrift: Journal of the European Mathematical Society Seiten: 259–271 Band: 17 Link zur Publikation , Link zum Preprint

2015 | Note on basic features of large time behaviour of heat kernels | Matthias Keller, Daniel Lenz, Hendrik Vogt, Radoslaw Wojciechowski
Zeitschrift: Journal für die reine und angewandte Mathematik (Crelle's Journal) Seiten: 73–95 Band: 2015 Link zur Publikation , Link zum Preprint

2015 | Eigenvalue asymptotics for Schrödinger operators on sparse graphs | Michel Bonnefont, Sylvain Golénia, Matthias Keller
Zeitschrift: Annales de l'Institut Fourier Seiten: 1969-1998 Band: 65 Link zur Publikation , Link zum Preprint

2015 | Diffussion determines the recurrent graph | Matthias Keller, Daniel Lenz, Marcel Schmidt, Melchior Wirth
Zeitschrift: Advances in Mathematics Seiten: 364–398 Band: 269 Link zur Publikation , Link zum Preprint

2015 | Graphs of finite measure | Agelos Georgakopoulos, Sebastian Haeseler, Matthias Keller, Daniel Lenz, Radosław Wojciechowski
Zeitschrift: Journal de Mathématiques Pures et Appliquées Seiten: 1093–1131 Band: 103 Link zur Publikation , Link zum Preprint

2015 | Intrinsic Metrics on Graphs: A Survey | Matthias Keller
Reihe: Springer Proceedings in Mathematics & Statistics Verlag: Springer Buchtitel: Mathematical Technology of Networks Seiten: 81-119 Band: 128

2015 | An invitation to trees of finite cone type: random and deterministic operators | Matthias Keller, Daniel Lenz, Simone Warzel
Zeitschrift: Markov Processes and Related Filelds Seiten: 557-574 Band: 21 Link zur Publikation , Link zum Preprint

2015 | On the lattice structure of kernel operators | Moritz Gerlach, Markus Kunze
Zeitschrift: Mathematische Nachrichten Seiten: 584-592 Band: 288 Link zur Publikation , Link zum Preprint

2014 | A Tauberian theorem for strong Feller semigroups | Moritz Gerlach
Zeitschrift: Archiv der Mathematik Seiten: 245-255 Band: 3 Link zur Publikation , Link zum Preprint

2014 | Mean ergodic theorems on norming dual pairs | Moritz Gerlach, Markus Kunze
Zeitschrift: Ergodic Theory and Dynamical Systems Seiten: 1210–1229 Band: 34 Link zur Publikation , Link zum Preprint

2014 | The subsemigroups of the full transformation semigroup T_n in the ideal K(n,2) satisfying x^k=x | Jörg Koppitz, Alexander Jende, Tiwadee Musunthia
Zeitschrift: Asian Bulletin of Mathematics Seiten: 369-382 Band: 38

2014 | Maximal subsemigroups containing a particular semigroup | Jörg Koppitz, Tiwadee Musunthia
Zeitschrift: Mathematica Slovaca Seiten: 1369-1380 Band: 64/6

2013 | On the l^p spectrum of Laplacians on graphs | Frank Bauer, Bobo Hua, Matthias Keller
Zeitschrift: Advances in Mathematics Seiten: 717–735 Band: 248 Link zur Publikation , Link zum Preprint

2013 | Harmonic functions of general graph Laplacians | Bobo Hua, Matthias Keller
Zeitschrift: Calculus of Variations and Partial Differential Equations Seiten: 343-362 Band: 51 Link zur Publikation , Link zum Preprint

2013 | Volume growth and bounds for the essential spectrum for Dirichlet forms | Sebastian Haeseler, Matthias Keller, Radoslaw Wojciechowski
Zeitschrift: Journal of the London Mathematical Society Seiten: 883-898 Band: 88 Link zur Publikation , Link zum Preprint

2013 | Spectral Analysis of Certain Spherically Homogeneous Graphs | Jonathan Breuer, Matthias Keller
Zeitschrift: Operators and Matrices Seiten: 825-847 Band: 7 Link zur Publikation , Link zum Preprint

2013 | A note on self-adjoint extensions of the Laplacian on weighted graphs | Xueping Huang, Matthias Keller, Jun Masamune, Radoslaw Wojciechowski
Zeitschrift: Journal of Functional Analysis Seiten: 1556-1578 Band: 265 Link zur Publikation , Link zum Preprint

2013 | On the spectral theory of trees with finite cone type | Matthias Keller, Daniel Lenz, Simone Warzel
Zeitschrift: Israel Journal of Mathematics Seiten: 107-135 Band: 194 Link zur Publikation , Link zum Preprint

2013 | On the peripheral point spectrum and the asymptotic behavior of irreducible semigroups of Harris operators | Moritz Gerlach
Zeitschrift: Positivity Seiten: 875–898 Band: 17 Link zur Publikation , Link zum Preprint

2013 | Some fixed points results on (Generalized Bruck-Reilly *-extensions of monoids | Cevik, A.S., Karpuz, E.G., Koppitz J., I.N. Cangul
Zeitschrift: Fixed Point theory and Applications Seiten: DOI 10.1186/1687-1812-2013-78 Band: 78

2013 | Category Equivalences of Clones of Operations Preserving Unary Operations | Jörk Koppitz, Worakrit Supaprorn
Zeitschrift: Comptes rendus de l´Acadèmie bulgare des Sciences Seiten: 177-184 Band: 66/2

2012 | Absolutely continuous spectrum for multi-type Galton Watson trees | Matthias Keller
Zeitschrift: Annales Henri Poincaré Seiten: 1745-1766 Band: 13 Link zur Publikation , Link zum Preprint

2012 | Laplacians on infinite graphs: Dirichlet and Neumann boundary conditions | Sebastian Haeseler, Matthias Keller, Daniel Lenz, Radoslaw Wojciechowski
Zeitschrift: Journal of Spectral theory Seiten: 397-432 Band: 2 Link zur Publikation , Link zum Preprint

2012 | Absolutely continuous spectrum for random operators on trees of finite cone type | Matthias Keller, Daniel Lenz, Simone Warzel
Zeitschrift: Journal d'Analyse Mathematique Seiten: 363-396. Band: 118 Link zur Publikation , Link zum Preprint

2012 | Dirichlet forms and stochastic completeness of graphs and subgraphs | Matthias Keller, Daniel Lenz
Zeitschrift: Journal für die reine und angewandte Mathematik (Crelle's Journal) Seiten: 189-223 Band: 2012 Link zur Publikation , Link zum Preprint

2012 | A new proof of Doob's theorem | Moritz Gerlach, Robin Nittka
Zeitschrift: Journal of Mathematical Analysis and Applications Seiten: 763–774 Band: 388 Link zur Publikation , Link zum Preprint

2012 | Finite Symmetric Functions with non-trivial arity gap | Jörg Koppitz, Slavcho Shtrakov
Zeitschrift: Serdica J. Computing Seiten: 419-436 Band: 6

2012 | On the Monoid of All Partial Order-preserving Extensive Transformations | Ilinka Dimitrova, Jörg Koppitz
Zeitschrift: Communications in Algebra Seiten: 1821-1826 Band: 40

2012 | The maximal subsemigroups of semigroups of transformations preserving or reversing the orientation on a finite chain | Ilinka Dimitrova, Vitor Fernandes, Jörg Koppitz
Zeitschrift: Publications Mathematicae Debrecen Seiten: 11_29 Band: 81/1-2

2011 | Generalized solutions and spectrum for Dirichlet forms on graphs | Sebastian Haeseler, Matthias Keller
Reihe: Progress in Probability Verlag: Birkhäuser Buchtitel: Random Walks, Boundaries and Spectra Seiten: 181-201 Link zur Publikation , Link zum Preprint

2011 | Curvature, geometry and spectral properties of planar graphs | Matthias Keller
Zeitschrift: Discrete & Computational Geometry Seiten: 500-525 Band: 46 Link zur Publikation , Link zum Preprint

2011 | Cheeger constants, growth and spectrum of locally tessellating planar graphs (with Norbert Peyerimhoff), | Matthias Keller, Norbert Peyerimhoff
Zeitschrift: Mathematische Zeitschrift Seiten: 871-886 Band: 268 Link zur Publikation , Link zum Preprint

2011 | Coregular Semigroups of full Transformations | Ilinka Dimitrova, Jörg Koppitz
Zeitschrift: Demonstratio Mathematica Seiten: 739-753 Band: XLIV/4

2011 | The maximal regular subsemigroups of ideals of order-preserving or order-reversing transformations | Ilinka Dimitrova, Jörg Koppitz
Zeitschrift: Semigroup Forum Seiten: 172-180 Band: 82

2010 | Unbounded Laplacians on Graphs: Basic Spectral Properties and the Heat Equation | Matthias Keller, Daniel Lenz
Zeitschrift: Mathematical Modeling of Natural Phenomena Buchtitel: "Spectral Problems" Seiten: 198-204 Band: 5 Link zur Publikation , Link zum Preprint

2010 | The essential spectrum of the Laplacian on rapidly branching tessellations | Matthias Keller
Zeitschrift: Mathematische Annalen Seiten: 51-66 Band: 346 Link zur Publikation , Link zum Preprint

2010 | M-solid Positive Varieties of Tree Languages | Jörg Koppitz, Klaus Denecke
Zeitschrift: Contributions to General Algebra Seiten: 57-80 Band: 19

2010 | On some Anti-inverse Transformation Semigroups | Ilinka Dimitrova, Jörg Koppitz
Zeitschrift: Comptes redndus de I`Académie bulgare des Sciences Seiten: 793-798 Band: 63/6

2010 | On Finite Functions with Non-trivial Arity Gap | Jörg Koppitz, Slavcho Shtrakov
Zeitschrift: Discussiones Mathematicae, General Algebra and Applications Seiten: 217-245 Band: 30

2010 | The relationship between proper and inner hypersubstitutions for varieties of rings | Jörg Koppitz Tiwadee Musunthia
Zeitschrift: Novi Sad J. Math Seiten: 55-65 Band: 40/3